# SDR CALA2024101702669

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 109,713 hours, 14,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR M33409 BATTERY PACK FOUND LOW CAPACITY DURING TEST REFER HAECO NON-ROUTINE LOG PAGE:9496593,ORIGINATED BY EMP:V903218,SPE C NO.B777-33-3-7019. PERFORMED BY EMP:V903218,REPLACED R4 DOOR M33409 BATTERY PACK AN D C/O NEW BATTERY PACK TEST. THE RESULT NORMAL AS PER AMM 33-51- 06-960-802 REV.101 IDT BY EMP:V905411.
